# SDR NACA2022091600510

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 25,267 hours, 25,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65353521
- Condition: No Test
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 INTERIOR AND R1 EXTERIOR EMERGENCY EXIT LIGHTS FAILED FUNCTIONAL TESTING
